# SDR DL72W011370

- Difficulty date: August 18, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 60,742 hours, 41,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518217189
- Condition: Gouged
- Location: Fs 360, S-4l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 360 / STRG. 4L :                       GOUGE REPAIR                                                THE FUSELAGE SKIN WAS GOUGED OVER A 6" LENGTH AT FS 360,    BELOW STRINGER 4L.  THE SKIN WAS CUTOUT TO REMOVE THE GOUGEDAREA.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM    DOUBLER PER ER/A 381559-14, REV. A.
